# SDR DALA2025040802694

- Difficulty date: April 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 91,718 hours, 43,357 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: DUE TO REPORT OF OIL FUMES IN THE CABIN. C/A: CLEANED RESIDUAL OIL FROM UNDER COWL, OPEN APU COWL FOUND OIL CAP AREA FULL OF OIL. GOT OIL FUMES IN CABIN ON APU START. INSPECTED APU DUCTS AND FOUND OIL COMING FROM COOLING FAN. R/R APU COOLING FAN PER A320 AMM 49-52-51. COOLING FAN LEAK CHECK GOOD. REF TO LOG MD0892549 FOR ECS DECONTAMINATION. MD LOG STEP A - DEBRIEF THE FLIGHT CREW + ENSURE THE LOG PAGE IS ACCURATE C/W. STEP B - CONTACT MCC C/W. STEP C - ENSURE ELEC SMOKE + FUMES REPORT SUBMITTED C/W. STEP D COPY OF LOG PAGE + ELEC SMOKE + FUMES REPORT SENT TO MCC C/W. STEP E C.W W/C 0550-2002. STEP F - TYPE 1 CONTAMINATION DETERMINED. STEP G CONTACT MCC C/W. STEP H SOURCE OF LEAK FIXED + SPU CLEANED C/W, REFER TO LOG 0892549. STEP I CONTACT MCC C/W. C/W ECS DECONTAMINATION PER W/C 2100-2005. NO SMELL ON PLANE. OK FOR SVC. (LP: 0892549)
